{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,13]],"date-time":"2025-11-13T07:03:19Z","timestamp":1763017399645},"reference-count":13,"publisher":"Elsevier BV","content-domain":{"domain":["elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["NeuroToxicology"],"published-print":{"date-parts":[[2014,5]]},"DOI":"10.1016\/j.neuro.2014.02.010","type":"journal-article","created":{"date-parts":[[2014,3,12]],"date-time":"2014-03-12T03:45:50Z","timestamp":1394595950000},"page":"8-11","update-policy":"http:\/\/dx.doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":16,"special_numbering":"C","title":["Subacute reversible toxic encephalopathy related to treatment with capecitabine: A case report with literature review and discussion of pathophysiology"],"prefix":"10.1016","volume":"42","author":[{"given":"E.","family":"Lyros","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"S.","family":"Walter","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"I.","family":"Keller","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"P.","family":"Papanagiotou","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"K.","family":"Fassbender","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"issue":"(2) August","key":"10.1016\/j.neuro.2014.02.010_bib0005","doi-asserted-by":"crossref","first-page":"121","DOI":"10.3816\/CCC.2003.n.019","article-title":"Capecitabine-related neurotoxicity presenting as trismus","volume":"3","author":"Couch","year":"2003","journal-title":"Clin Colorectal Cancer"},{"key":"10.1016\/j.neuro.2014.02.010_bib0010","doi-asserted-by":"crossref","first-page":"288","DOI":"10.1177\/1078155210374891","article-title":"Toxic encephalopathy in elderly patients during treatment with capecitabine: literature review and a case report","volume":"17","author":"Fantini","year":"2010","journal-title":"J Oncol Pharm Pract"},{"issue":"(2) August","key":"10.1016\/j.neuro.2014.02.010_bib0015","doi-asserted-by":"crossref","first-page":"276","DOI":"10.1007\/s00280-005-0159-4","article-title":"5-Fluorouracil can cross brain\u2013blood barrier and cause encephalopathy: should we expect the same from capecitabine? A case report on capecitabine-induced central neurotoxicity progressing to coma","volume":"58","author":"Formica","year":"2006","journal-title":"Cancer Chemother Pharmacol"},{"key":"10.1016\/j.neuro.2014.02.010_bib0020","series-title":"Magnetic resonance imaging clinics of North America: new techniques in MR neuroimaging","first-page":"128","article-title":"Overview of diffusion imaging","author":"Gray","year":"1998"},{"issue":"4","key":"10.1016\/j.neuro.2014.02.010_bib0025","doi-asserted-by":"crossref","first-page":"12","DOI":"10.1186\/jbiol69","article-title":"Systemic 5-fluorouracil treatment causes a syndrome of delayed myelin destruction in the central nervous system","volume":"7","author":"Han","year":"2008","journal-title":"J Biol"},{"key":"10.1016\/j.neuro.2014.02.010_bib0030","doi-asserted-by":"crossref","first-page":"240","DOI":"10.1111\/j.1600-0404.1986.tb07862.x","article-title":"Passage of 5\u2032-dFUrd and its metabolites 5-FU and 5-FUH2 to CSF in a clinical phase 1 study","volume":"74","author":"Heier","year":"1986","journal-title":"Acta Neurol Scand"},{"issue":"(4) July","key":"10.1016\/j.neuro.2014.02.010_bib0035","doi-asserted-by":"crossref","first-page":"321","DOI":"10.1097\/01.cco.0000228735.39885.3e","article-title":"Neurological complications of cancer chemotherapy","volume":"18","author":"Hildebrand","year":"2006","journal-title":"Curr Opin Oncol"},{"issue":"(2) June","key":"10.1016\/j.neuro.2014.02.010_bib0040","doi-asserted-by":"crossref","first-page":"118","DOI":"10.4143\/crt.2010.42.2.118","article-title":"A case of 5-fluorouracil induced encephalopathy","volume":"42","author":"Kwon","year":"2010","journal-title":"Cancer Res Treat"},{"issue":"3","key":"10.1016\/j.neuro.2014.02.010_bib0045","doi-asserted-by":"crossref","first-page":"247","DOI":"10.1007\/s002800050891","article-title":"Intrathecal 5-fluoro-2\u2032-deoxyuridine (FdUrd) for the treatment of solid tumor neoplastic meningitis: an in vivo study","volume":"43","author":"Nakagawa","year":"1999","journal-title":"Cancer Chemother Pharmacol"},{"issue":"4","key":"10.1016\/j.neuro.2014.02.010_bib0050","doi-asserted-by":"crossref","first-page":"331","DOI":"10.1159\/000078335","article-title":"Toxic encephalopathy induced by capecitabine","volume":"66","author":"Niemann","year":"2004","journal-title":"Oncology"},{"issue":"(1) January","key":"10.1016\/j.neuro.2014.02.010_bib0055","doi-asserted-by":"crossref","first-page":"35","DOI":"10.1345\/aph.18425","article-title":"Fluorouracil-induced neurotoxicity","volume":"34","author":"Pirzada","year":"2000","journal-title":"Ann Pharmacother"},{"issue":"(4) December","key":"10.1016\/j.neuro.2014.02.010_bib0060","doi-asserted-by":"crossref","first-page":"237","DOI":"10.1177\/1078155209102511","article-title":"Encephalopathy secondary to capecitabine chemotherapy: a case report and discussion","volume":"15","author":"Tipples","year":"2009","journal-title":"J Oncol Pharm Pract"},{"issue":"(11) December","key":"10.1016\/j.neuro.2014.02.010_bib0065","doi-asserted-by":"crossref","first-page":"1792","DOI":"10.1212\/01.wnl.0000187313.83515.7e","article-title":"Capecitabine-induced multifocal leukoencephalopathy: a report of five cases","volume":"65","author":"Videnovic","year":"2005","journal-title":"Neurology"}],"container-title":["NeuroToxicology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0161813X14000333?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0161813X14000333?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2018,10,6]],"date-time":"2018-10-06T04:53:49Z","timestamp":1538801629000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0161813X14000333"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014,5]]},"references-count":13,"alternative-id":["S0161813X14000333"],"URL":"https:\/\/doi.org\/10.1016\/j.neuro.2014.02.010","relation":{},"ISSN":["0161-813X"],"issn-type":[{"value":"0161-813X","type":"print"}],"subject":[],"published":{"date-parts":[[2014,5]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Subacute reversible toxic encephalopathy related to treatment with capecitabine: A case report with literature review and discussion of pathophysiology","name":"articletitle","label":"Article Title"},{"value":"NeuroToxicology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.neuro.2014.02.010","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"Copyright \u00a9 2014 Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}